EconPapers    
Economics at your fingertips  
 

Hyperbolic logistic difference equation with infinitely many delays

Pingzhou Liu and Xiaoying Cui

Mathematics and Computers in Simulation (MATCOM), 2000, vol. 52, issue 3, 231-250

Abstract: A difference equation with infinitely many delays was considered, which gives a ‘best’ approximation of logistic integrodifferential equation. Some biological and evolutionary consequences are briefly discussed.

Keywords: Difference equation; Dynamical consistency; Time delay; Stability (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475400001531
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:52:y:2000:i:3:p:231-250

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:52:y:2000:i:3:p:231-250